# SDR ASAA2016021615475

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,813 hours, 9,650 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ILLUMINATED ON PRESSURIZATION PANEL.  ACFT GROUNDED. FOUND CONTROL PANEL FAULT ON NR 2 CABIN PRESSURE CONTROLLER.  ACCOMPLISHED FIM 21-31, TASK 827, NO CURRENT FAULTS.  CLEARED STORED FAULTS REF FIM 21-31, TASK 801.
